Aa
Aa
A
A
A
Close
Avatar universal

Hey guys how would you know you have danage from priapism? Depressed

Hey guys im 20 years old and had a problem maintaining my erection with my ex so i went ahead by myself and bought some chinese enhancement pills called black ant king i thought yhey were all natural but online i read the fda said they contained sildenafil. Any how after i took these pills i surfed online that youre never suppose to take more than 1 every 24 hours. And i did man the first time i took three at once. Then the other times i took two pills at one time until i ran out. Took about 15 in total the first time i lind of blacked out and went asleep i was drinking also. I slept for about 8 hours first from 3:00pm to 11:00pm i cant remember everything because this was like 8 months ago. I cant remember if i still had a erection but i had no pain but when i went to sleep at 3 i went asleep with a erection i didnt ejaculate. So i was sleeping with my then girlfriend. I went back to sleep at 1am and woke up at 7 with a rock hard erection and when i touched it it was kind of painful. But i still took the pills at two at once after this. After doing reasearch online i found out about overdose of sildenafil and heart and penile damage and priapisms. So i went to a urologist who saw me and done a hands on examination and said i have no damage whatsoever and dont worry about ghe pills i took. Im fine and i dont need any test. He said even if i had a priapism for 16 hours someone my age wont be effected. And it would take a much longer time for me to get damage from it. But i just noticed some enlarge veins on my penis after the use of these pills in high doses. He told me dont worry about the veins there normal. But they werent there before i took these pills. Im so depressed man. Seriously. Feel like ending my life. But he said i have no damage. And dont worry about the veins but im scared i damage myself because how i took those pills. Any advice or doctors here?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
No doctors on this website, but you've already seen one and assured you're fine.  I'd be more worried about your thinking processes and possible anxiety problems.  Everyone has had erection problems at some point here and there and they don't rush right out and buy something they know nothing about.  They don't pop more than the directions call for.  They don't buy a supplement they know nothing about.  And they don't obsess over a problem after being told it isn't a problem.  It sounds to me like you're possibly having an anxiety problem that predated this experience.  If so, that's the problem that needs your attention.  I'm also unclear that you had an erection that lasted that long.  You say you sent to sleep.  Now, I'm an old man now, but I've never been able to sleep with an erection.  So either you were drunk out of your gourd or is it possible the erection went away, but you woke up with one, which is really common as testosterone in men is highest in the morning?  Just asking.
Helpful - 0
5 Comments
Thats what im saying im scared i took those  chinese pills at high doses man but the doctor said dont worry about it but online scares me it says high doses of sildenafil damages your heart and penis
But your doc says it didn't do that to you.  Relax.  Live.  And look inside and see if you have an anxiety problem.
So you would of believe the doctor over the internet
You said you saw a urologist in person.
No i meant if you will believe a urologist rather than internet? I went to a urologist in person but online says some scary stuff man
207091 tn?1337709493
Yes, I would absolutely believe a doctor who examined me and saw nothing wrong than a generic list of possible side effects of things that may possibly happen.

Those things CAN happen - they aren't absolutes. They didn't happen to you. Don't push your luck and take the pills again. Be grateful they didn't happen and trust your doctor who actually examined you and saw nothing wrong.

Like Pax, I'm concerned about your thought process and you saying you feel like ending your life. That's a strong reaction to this. I hope you consider getting some counseling.
Helpful - 0
3 Comments
Yeah  ut like i said the pills said dont take more than once every 24 hours the first time i took three pills at once and the otuer times two pills at once i took 15 in total. The doctor told me dont worry about it
Yes, they say that because problems CAN occur. It doesn't mean they WILL. You're young and healthy, meaning problems are less likely.

Really, consider seeing someone for your anxiety. I suspect it's not new for you.
I guess youre right do you know what is priapism?
Have an Answer?

You are reading content posted in the Men's Health Community

Top Men's Health Answerers
1622896 tn?1562364967
London, United Kingdom
139792 tn?1498585650
Indore, India
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
Chlamydia, an STI, often has no symptoms, but must be treated.
Bumps in the genital area might be STDs, but are usually not serious.
Get the facts about this disease that affects more than 240,000 men each year.